MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2019-232163

Медицинская библиотека · BMJ case reports · 2019

Metabolic encephalopathy caused by nitrous oxide ('laughing gas') induced hyperammonaemia.

Vive Marissa Ginette Danielle, Anguelova Galia Valentinova, Duim Sjoerd, Hofstee Herman Marcel André

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 26-year-old man presented at the emergency department with confusion and decreased consciousness after several days of vomiting. In the preceding 6 months, he had used a 2-litre tank of nitrous oxide (N2O) weekly. His metabolic encephalopathy was caused by hyperammonaemia which probably resulted from interference of N2O-induced vitamin B12 deficiency with ammonia degradation. A catabolic state might have contributed to the hyperammonaemia in this case. After treatment with vitamin B12 and lactulose, both his consciousness and hyperammonaemia improved. He reported no residual complaints after 3 months of follow-up. Since N2O is increasingly used as a recreational drug, we recommend considering hyperammonaemia as a cause of metabolic encephalopathy in cases of N2O use and altered mental status.

Для цитирования: Vive Marissa Ginette Danielle, Anguelova Galia Valentinova, Duim Sjoerd, Hofstee Herman Marcel André. Metabolic encephalopathy caused by nitrous oxide ('laughing gas') induced hyperammonaemia.. BMJ case reports. 2019. DOI: 10.1136/bcr-2019-232163.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.